MathSciNet Relay Station
MathSciNet bibliographic data
MR998938 32M10 (14L30 17B10)
Akyıldız, E.; Carrell, J. B. A generalization of the Kostant-Macdonald identity. Proc. Nat. Acad. Sci. U.S.A. 86 (1989), no. 11, 3934–3937.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement